# SDR ASAA2023070443896

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,740 hours, 11,289 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074847
- Part serial: 12206
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,981 hours, 13,410 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT IDLE WITH BOTH ENGINES RUNNING, ON ENGINE BLEED AIR. LEFT DUCT PRESSURE READS ONLY 9 PSI. GROUNDED - YES. CONFIRMED PRESSURE READING, WITH PHOTO OF GAUGE AT IDLE, OUT OF LIMITS REF MM 36-00-00-860-014. REMOVED AND REPLACED PRECOOLER CONTROL VALVE #1 ENG REF AMM 36-12-02-400-801 STEP(3)(F)(10)(C). REMOVED AND REPLACED #1 ENG PRSOV REF AMM 36-11-04-400-801 STEP (3)(G)(9)(D) #65315. REPLACED #1 ENG HIGH STAGE REGULATOR, OPS/LEAK CHECK OK. REF MM 36-11-07-400-801. ACCOMPLISHED T/C NG-36WC-00001 ENGINE BLEED AIR HEALTH CHECK THROUGH STEP 05.F. COMPLETED PCV INST. TEST AND PRSOV INSTALLATION TEST REF MM 36-12-02-400-801 STEP 3.H -3I(2) MM 36-11-04-400-801 STEP 3.G. - 3.H.(2) #41581. COMPLETED T/C NG-36VW-00001 ENGINE BLEED AIR HEALTH CHECK. OPS CK GOOD.
